On the representation type of tensor product algebras

Volume 144 / 1994

Zbigniew Leszczyński Fundamenta Mathematicae 144 (1994), 143-161 DOI: 10.4064/fm-144-2-143-161

Abstract

The representation type of tensor product algebras of finite-dimensional algebras is considered. The characterization of algebras A, B such that A ⊗ B is of tame representation type is given in terms of the Gabriel quivers of the algebras A, B.

Authors

  • Zbigniew Leszczyński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image